LMI approximations for cones of positive semidefinite forms

L.F. Zuluaga, J.C. Vera, J. Peña

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)1076-1091
Number of pages16
JournalSIAM Journal on Optimization
Volume16
Issue number4
Publication statusPublished - 2006
Externally publishedYes

Cite this

Zuluaga, L.F. ; Vera, J.C. ; Peña, J. / LMI approximations for cones of positive semidefinite forms. In: SIAM Journal on Optimization. 2006 ; Vol. 16, No. 4. pp. 1076-1091.
@article{672124a0d80b42c08b5043d398fb9e7b,
title = "LMI approximations for cones of positive semidefinite forms",
author = "L.F. Zuluaga and J.C. Vera and J. Pe{\~n}a",
note = "Pagination: 16",
year = "2006",
language = "English",
volume = "16",
pages = "1076--1091",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

LMI approximations for cones of positive semidefinite forms. / Zuluaga, L.F.; Vera, J.C.; Peña, J.

In: SIAM Journal on Optimization, Vol. 16, No. 4, 2006, p. 1076-1091.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - LMI approximations for cones of positive semidefinite forms

AU - Zuluaga, L.F.

AU - Vera, J.C.

AU - Peña, J.

N1 - Pagination: 16

PY - 2006

Y1 - 2006

M3 - Article

VL - 16

SP - 1076

EP - 1091

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

IS - 4

ER -